# SDR SWIA2020012147858

- Difficulty date: December 4, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Chafed
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CARGO DOOR Ï¿½ SEAL RETAINER, UPPER AFT CORNER, IS CHAFED. (MARKED)       (C-CHECK)   RO:1/17/2020REMIOVED AND REPLACED SEAL RETAINER ON CARGO DOOR REF. CRJ-200 SRM.
